Alert archive / Wyoming / Special Weather Statements in 2011
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Aug 1, 2011, 2:21 PM MDT for Natrona County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2011, 2:21 PM MDT (20:21 UTC)
- Expired
- Aug 1, 2011, 3:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Riverton, WY
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 162 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2029 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
257
WWUS85 KRIW 012021
SPSRIW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
221 PM MDT MON AUG 1 2011
WYZ020-012100-
NATRONA COUNTY LOWER ELEVATIONS WY-
221 PM MDT MON AUG 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 300
PM MDT...
AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF GOLDENEYE RESERVOIR...OR 29
MILES NORTHWEST OF CASPER...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
I25 EXIT 210 AND I25 EXIT 216 AROUND 245 PM MDT.
TEAPOT ROCK AND STATE HWY 259 MILE MARKER 15 AROUND 250 PM MDT.
STATE HWY 259 MILE MARKER 20 AROUND 255 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 201 AND
220.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4294 10688 4314 10695 4341 10607 4333 10606
4307 10607
TIME...MOT...LOC 2021Z 249DEG 41KT 4309 10673
$$
ALLENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Aug 1, 3:09 AM MDT, 11 hours 12 minutes earlier.
Area forecast discussion, Aug 1, 3:09 AM MDT, 11 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 309 AM MDT MON AUG 1 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT SCATTERED SHOWERS CONTINUE TO MOVE THROUGH NORTH CENTRAL WYOMING THIS MORNING. MOST THUNDERSTORM ACTIVITY WEAKENS AS IT APPROACHES THE WYOMING BORDER...THOUGH SOME THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS SOUTHERN WYOMING THIS MORNING. SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE CWA TODAY IN RESPONSE TO THE COMBINATION OF A COLD FRONT MOVING THROUGH THE AREA AND ANOTHER MONSOONAL PUSH OF MOISTURE. THIS FRONT WILL INCREASE SHOWER COVERAGE ACROSS THE WESTERN MOUNTAINS AND VALLEYS THROUGH THE AFTERNOON HOURS. SMALL HAIL...DANGEROUS LIGHTNING AND GUSTY WIND WILL BE THE PRIMARY THREATS ASSOCIATED WITH ANY ACTIVITY. ADDITIONALLY...MODELS INDICATE ELEVATED PWAT VALUES ACROSS THE AREA IN RESPONSE TO THE MONSOONAL PUSH OF MOISTURE. THIS INCREASE INDICATES THAT SOME STORM ACTIVITY MAY HAVE PERIODS OF HEAVY RAINFALL. FLASH FLOODING MAY BE A CONCERN WITH SOME STORM ACTIVITY TODAY. COOLER TEMPERATURES EXPECTED TODAY WITH THE PASSAGE OF THE FRONT. PERIODS OF SHOWER AND THUNDERSTORM ACTIVITY WILL THEN BE OVER THE AREA FOR THE NEXT COUPLE OF DAYS DUE TO CONTINUED DISTURBANCES IN THE GENERAL SOUTHWESTERLY FLOW. GUSTY WIND AND LIGHTNING WILL REMAIN THE MAIN THREAT WITH MOST STORM ACTIVITY. THIS SOUTHWESTERLY FLOW WILL HELP TO USHER IN DRIER AIR OVER THE FORECAST AREA FOR TUESDAY. .LONG TERM...THURSDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE INTO THURSDAY AND FRIDAY WITH THE BEST CHANCES ACROSS THE NORTH AND EAST. A DRIER AIRMASS WILL EVENTUALLY PREVAIL ACROSS THE AREA OVER THE WEEKEND INTO EARLY NEXT WEEK. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PERIOD. MEDIUM RANGE GLOBAL MODELS IN OVERALL AGREEMENT WITH SUBTLE CHANGES IN LARGE-SCALE FEATURES THIS MORNING. UPPER HIGH CENTERED TEXARKANA EARLY IN THE PERIOD GRADUALLY SHIFTS WESTWARD ACROSS THE SOUTHERN ROCKIES OVER THE WEEKEND. TROUGH OFF THE WEST COAST WILL KICK OUT A GOOD CHUNK OF ITS ENERGY ACROSS THE INTERMOUNTAIN WEST INTO THE NORTHERN ROCKIES THURSDAY NIGHT AND FRIDAY. FOCUS OF CONVECTION WITH THIS SYSTEM WILL BE ACROSS STATIONARY FRONTAL BOUNDARY/LEE SIDE TROUGH NEAR THE MONTANA BORDER AND EAST OF THE BIG HORN MOUNTAINS THURSDAY AND FRIDAY. DRIER WSW FLOW TO THE SOUTH AND WEST WILL KEEP THUNDERSTORM ACTIVITY MORE ISOLATED. RETROGRESSION OF UPPER HIGH TO THE SOUTHERN ROCKIES OVER THE WEEKEND WILL EFFECTIVELY PINCH OFF MONSOONAL MOISTURE WITH WSW FLOW ADVECTING IN A MUCH DRIER AIRMASS ACROSS MOST OF THE AREA. WARM TEMPERATURES...MUCH LOWER RELATIVE HUMIDITY AND BREEZY AFTERNOON/EVENINGS WILL INCREASE THE FIRE DANGER...ESPECIALLY AFTER POTENTIAL LIGHTNING-CAUSED IGNITIONS FROM THE PRECEDING ACTIVE PERIOD. ISOLATED THUNDERSTORMS WILL BE MOSTLY CONFINED TO THE FAR NORTH AND IN THE VICINITY OF THE BIG HORN MOUNTAINS OVER THE WEEKEND. && .AVIATION... SHORTWAVE LIFTING NORTH AND THEN NORTHEAST THROUGH NEVADA AND UTAH EARLY THIS MORNING WILL TRAVERSE WESTERN/CENTRAL WYOMING ON MONDAY. VFR CONDITIONS WILL PREDOMINATE BUT MVFR VISIBILITIES WILL OCCUR WITH AFTERNOON CONVECTION. LOCALIZED VISIBILITIES COULD BE IFR WITH STRONGEST AFTERNOON CONVECTION. TOUGH TO FURTHER PIN-POINT TIMING AND EXACT LOCATIONS IN THIS SCENARIO. PRECIPITABLE WATER VALUES HAVE CONTINUED TO CLIMB AND DEW POINTS IN THE CENTRAL BASINS HAVE FINALLY RISEN. SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ALONG AND WEST OF THE CONTINENTAL DIVIDE AS THE SHORTWAVE LIFTS ACROSS THE REGION. DYNAMICS WILL BE SUFFICIENT TO KEEP CONVECTION GOING THIS MORNING WITH THUNDERSTORMS BECOMING MORE PREVALENT DURING THE AFTERNOON. ENVIRONMENT FAVORS HEAVY RAIN AS THE MAIN HAZARD WITH KJAC...KBPI... KPNA AND KRKS TERMINALS. SCATTERED COVERAGE EXPECTED EAST OF THE DIVIDE WITH MOST CONVECTION BEING DIURNALLY DRIVEN. INVERTED-V ENVIRONMENT WILL TRANSITION TO MORE SATURATED ENVIRONMENT BY LATE THIS MORNING AND THEREFORE FAVOR HEAVY RAIN FOR THE REMAINDER OF THE FORECAST PERIOD. SURFACE PRESSURE GRADIENT WILL GENERATE SOUTHWEST WIND 12-25KTS FROM LATE MORNING AT KRKS AND KCPR TO EARLY AFTERNOON AT OTHER TERMINALS. THE EXCEPTIONS WILL BE KCOD AND KWRL WHICH WILL SEE SURFACE FRONT DRIVEN SOUTH THROUGH THE BIG HORN BASIN FROM ABOUT 16Z AT KCOD TO 18Z-19Z AT KWRL. THIS BOUNDARY WILL REACH KRIW/KLND AROUND 23Z AND KCPR BY 01Z/TUE. FRONTAL PASSAGE WILL HINDER INSTABILITY AND DEEPER CONVECTION AT KCOD AND KWRL. HOWEVER...FRONT WILL LIKELY SERVE AS A FOCUSING MECHANISM AS IT MOVES INTO CENTRAL BASINS LATE THIS AFTERNOON. UPSLOPE FLOW BEHIND THE FRONT IN THIS REGION SHOULD AID CONTINUED SHOWERS/STORMS FROM 00Z-06Z/TUE. POSSIBILITY OF FOG EXISTS AT KBPI...KJAC AND KCPR EARLY TUESDAY MORNING WITH CLEARING SKIES...CALM WINDS...AND LOW TEMPERATURE-DEW POINT SPREADS. && .FIRE WEATHER... MOIST CONDITIONS EXPECTED TODAY. COOLER TEMPERATURES WILL ALSO BE PRESENT AS A COLD FRONT MOVES THROUGH THE AREA. SOME GUSTY WIND IS EXPECTED ACROSS FAVORED LOCATIONS FOR THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MAJORITY OF THE FORECAST AREA FOR THE NEXT COUPLE OF DAYS. LIGHTNING AND GUSTY WIND WILL BE THE PRIMARY THREATS WITH ANY ACTIVITY. IN ADDITION...PRECIPITABLE WATERS WILL BE ELEVATED FOR MONDAY POTENTIALLY BRINGING PERIODS OF MODERATE TO HEAVY RAINFALL WITH STORM ACTIVITY. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BRANHAM LONG TERM...AEM AVIATION...CNJ FIRE WEATHER...BRANHAM
Hazardous weather outlook, Aug 1, 11:26 AM MDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1126 AM MDT MON AUG 1 2011 WYZ001>020-022>030-021300- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1126 AM MDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. ...FLASH FLOOD WATCH FOR THE WESTERN MOUNTAINS AND VALLEYS UNTIL MIDNIGHT... .DAY ONE...TODAY AND TONIGHT INCREASED MOISTURE...HEAVY RAIN WILL BRING A THREAT OF FLASH FLOODING TO THE WESTERN MOUNTAINS AND VALLEYS UNTIL MIDNIGHT. DUE TO A MONSOONAL PUSH WILL COMBINE WITH A MOVING COLD FRONT TO BRING SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA TODAY. THE WESTERN MOUNTAINS AND VALLEYS WILL BE THE MOST SUSCEPTIBLE TO THIS SHOWER POTENTIAL. DANGEROUS LIGHTNING...GUSTY WIND...SMALL HAIL AND PERIODS MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH STORM ACTIVITY TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH FRIDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SATURDAY AND SUNDAY...INCREASE IN FIRE DANGER SOUTH AND WEST... WARM...VERY DRY AND BREEZY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ASKED TO REPORT ANY RAINFALL AMOUNTS AND HAIL SIZE. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Aug 1, 10:10 AM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1010 AM MDT MON AUG 1 2011 WYZ012-013-023-024-011915- JACKSON HOLE-SALT RIVER AND WYOMING RANGES-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS- 1010 AM MDT MON AUG 1 2011 NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL SPREAD NORTH INTO THE STAR VALLEY...JACKSON HOLE AND SURROUNDING MOUNTAINS INTO THE AFTERNOON. EXPECT LOCALLY VERY HEAVY RAINFALL. WIDESPREAD RAINFALL AMOUNTS OF 0.15 TO 0.30 INCHES ARE EXPECTED THROUGH THE MORNING WITH LOCAL AMOUNTS AROUND ONE INCH. CAMPERS AND HIKERS SHOULD BE PREPARED THE ONSET OF HEAVY DOWNPOURS AND POSSIBLE RAPID RISES IN SMALLER CREEKS AND STREAMS THIS MORNING. 19
Special weather statement, Aug 1, 10:14 AM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1014 AM MDT MON AUG 1 2011 WYZ002-014>016-012015- ABSAROKA MOUNTAINS-UPPER WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- WIND RIVER MOUNTAINS WEST- 1014 AM MDT MON AUG 1 2011 NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL SPREAD INTO THE SOUTHERN ABSAROKAS...WESTERN WIND RIVER MOUNTAINS...UPPER WIND RIVER VALLEY AND SURROUNDING AREAS INTO THE AFTERNOON. EXPECT LOCALLY VERY HEAVY RAINFALL. WIDESPREAD RAINFALL AMOUNTS OF 0.15 TO 0.30 INCHES ARE EXPECTED THROUGH THE MORNING WITH LOCAL AMOUNTS AROUND ONE INCH. CAMPERS AND HIKERS SHOULD BE PREPARED THE ONSET OF HEAVY DOWNPOURS AND POSSIBLE RAPID RISES IN SMALLER CREEKS AND STREAMS THIS MORNING. 19
Special weather statement, Aug 1, 12:51 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1251 PM MDT MON AUG 1 2011
WYZ017-019-020-030-011930-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE
WY-NATRONA COUNTY LOWER ELEVATIONS WY-WIND RIVER BASIN WY-
1251 PM MDT MON AUG 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA...EASTERN
SWEETWATER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 130 PM MDT...
AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM U.S. HWY 287 MILE
MARKER 20 TO 10 MILES SOUTH OF I80 EXIT 136...AND MOVING NORTHEAST AT
25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
I80 EXIT 146 AROUND 115 PM MDT.
U.S. HWY 287 MILE MARKER 20...TABLE ROCK AND I80 EXIT 150 AROUND 120
PM MDT.
I80 EXIT 154 AND I80 EXIT 152 AROUND 125 PM MDT.
CROOKS GAP AROUND 130 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 126 AND
172.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4152 10903 4298 10775 4285 10685 4243 10727
4243 10751 4217 10751 4133 10832
TIME...MOT...LOC 1850Z 219DEG 20KT 4254 10777 4153 10861
ALLENSpecial weather statement, Aug 1, 1:28 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
128 PM MDT MON AUG 1 2011
WYZ017-019-020-029-030-012015-
EAST SWEETWATER COUNTY WY-FLAMING GORGE WY-GREEN MOUNTAINS AND
RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY-WIND RIVER
BASIN WY-
128 PM MDT MON AUG 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA...EASTERN
SWEETWATER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 215 PM MDT...
AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
ERVAY TO 5 MILES NORTH OF CHAIN LAKES TO 13 MILES SOUTH OF I80 EXIT
142 TO U.S. HWY 191 MILE MARKER 530...AND MOVING EAST NORTHEAST AT
25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
U.S. HWY 191 MILE MARKER 530...I80 EXIT 158 AND CHAIN LAKES AROUND
135 PM MDT.
U.S. HWY 191 MILE MARKER 540 AROUND 145 PM MDT.
STATE HWY 430 MILE MARKER 40...I80 EXIT 165...GREEN MOUNTAIN AND RED
DESERT AROUND 150 PM MDT.
I80 EXIT 168 AROUND 155 PM MDT.
I80 EXIT 170 AND WAMSUTTER AROUND 200 PM MDT.
BAIROIL AROUND 205 PM MDT.
I80 EXIT 184 AND CRESTON JCT AROUND 215 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 143 AND
189.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4124 10931 4158 10866 4202 10802 4311 10741
4303 10681 4242 10723 4243 10751 4203 10749
4165 10774 4165 10792 4152 10792 4106 10854
4099 10870 4099 10925
TIME...MOT...LOC 1928Z 352DEG 21KT 4292 10734 4202 10781
4143 10861 4120 10919
ALLENSpecial weather statement, Aug 1, 2:04 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT MON AUG 1 2011
WYZ019-020-012045-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER
ELEVATIONS WY-
204 PM MDT MON AUG 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NATRONA COUNTY UNTIL 245
PM MDT...
AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INDEPENDENCE ROCK...OR 35 MILES EAST OF
JEFFREY CITY...MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
U.S. HWY 220 MILE MARKER 80 AROUND 220 PM MDT.
ALCOVA AROUND 230 PM MDT.
U.S. HWY 220 MILE MARKER 90 AROUND 235 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4242 10652 4243 10731 4255 10734 4259 10734
4288 10671
TIME...MOT...LOC 2004Z 263DEG 39KT 4253 10708
ALLENSpecial weather statement, Aug 1, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
221 PM MDT MON AUG 1 2011
WYZ020-012100-
NATRONA COUNTY LOWER ELEVATIONS WY-
221 PM MDT MON AUG 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 300
PM MDT...
AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF GOLDENEYE RESERVOIR...OR 29
MILES NORTHWEST OF CASPER...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
I25 EXIT 210 AND I25 EXIT 216 AROUND 245 PM MDT.
TEAPOT ROCK AND STATE HWY 259 MILE MARKER 15 AROUND 250 PM MDT.
STATE HWY 259 MILE MARKER 20 AROUND 255 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 201 AND
220.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4294 10688 4314 10695 4341 10607 4333 10606
4307 10607
TIME...MOT...LOC 2021Z 249DEG 41KT 4309 10673
ALLENThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:40 AM MDT | Flash Flood Watch | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 11 hr |
| Aug 1, 12:51 PM MDT | Special Weather Statement | RIW | Sweetwater | 39 min |
| Aug 1, 1:28 PM MDT | Special Weather Statement | RIW | 47 min | |
| Aug 1, 2:04 PM MDT | Special Weather Statement | RIW | Natrona | 41 min |
| Aug 1, 2:30 PM MDT | Special Weather Statement | RIW | Sweetwater | 45 min |
Nearby
Special Weather Statements in Wyoming, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.